# SDR ZW0A0303701

- Difficulty date: April 2, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 42,385 hours, 21,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT STAIRWAY OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 3-17-2003.
